# SDR 0300616306

- Difficulty date: March 5, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 57,481 hours, 7,139 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, FIRE FLASHED AT GALLEY 2C AFT COFFEEMAKER WHEN HOT PLATE WAS PULLED OUT. TURNED POWER OFF AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND HOT PLATE WIRE BROKEN, REPLACED HOTPLATE. OPERATIONAL CHECK GOOD.
